# SDR LR7A2020100502560

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 3759441L
- Condition: Corroded
- Location: Bs 617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5313, FOUND THE FS 617 OVERHEAD RING SEGMENT RBL 20 SPLICE CORRODED, WL 283.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 7147.
